# SDR USAA2011060300004

- Difficulty date: May 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - LEVEL 2 GALVANIC CORROSION ON SEAT BEAM BETWEEN FR64 TO FR66 + 5 INCHES, -Y765.  REPLACED SEAT BEAM BETWEEN FR64 TO FR66 + 5 INCHES, -Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472816.
